# SDR SWAA2022011760986

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing
- Aircraft serial: 27865
- Aircraft time: 77,118 hours, 45,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT FORWARD GIRT BAR LATCH DOOR L1 INOP ; / [01] REMOVED AND INSTALLED GIRT BAR LATCH PER AMM. 25-66-02
